Thank you for your question. In order to provide an answer, I would need to know more information. I would need to know the full details of your medical history and also perform a thorough physical exam. I would also need to know your reasons for wishing to take steroids, as there may be underlying medical issues which are not being treated. Only after collecting this information would it be possible to provide an accurate answer. Therefore, I strongly encourage you to schedule an appointment with a primary care doctor
Anabolic steroid use can be extremely dangerous, and it has multiple effects on the body. Although it can lead to increased muscle mass, this effects all muscles in the body, including the heart. Individuals can develop cardiac hypertrophy, which can lead to premature death in some cases. They often lead to fusion of bone growth plates, thereby causing cessation of growth rather than making you taller. They can lead to gynecomastia (breast development), acne
, mood changes, testicular shrinkage, loss of libido, and erectile dysfunction. There is also evidence they can increase your risk of developing prostate cancer
. It can also lead to liver and kidney damage. I strongly encourage you to discuss this with a primary care doctor.